Simple Fractal Calculus from Fractal Arithmetic - Publikacja - MOST Wiedzy

Wyszukiwarka

Simple Fractal Calculus from Fractal Arithmetic

Abstrakt

Non-Newtonian calculus that starts with elementary non-Diophantine arithmetic operations of a Burgin type is applicable to all fractals whose cardinality is continuum. The resulting definitions of derivatives and integrals are simpler from what one finds in the more traditional literature of the subject, and they often work in the cases where the standard methods fail. As an illustration, we perform a Fourier transform of a real-valued function with Sierpiński-set domain. The resulting formalism is as simple as the usual undergraduate calculus.

Cytowania

  • 4

    CrossRef

  • 6

    Web of Science

  • 4

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
REPORTS ON MATHEMATICAL PHYSICS nr 81, wydanie 3, strony 359 - 372,
ISSN: 0034-4877
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Aerts, D., Czachor M., Kuna M.: Simple Fractal Calculus from Fractal Arithmetic// REPORTS ON MATHEMATICAL PHYSICS. -Vol. 81, iss. 3 (2018), s.359-372
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/s0034-4877(18)30053-3
Weryfikacja:
Politechnika Gdańska

wyświetlono 13 razy

Publikacje, które mogą cię zainteresować

Meta Tagi